# SDR SWIA201642457

- Difficulty date: July 24, 2016
- Submitted: August 16, 2016
- Operation: Air carrier
- Aircraft: N740SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10196
- Aircraft time: 34,096 hours, 20,439 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD FLAP VANE AT APPROX WS 51 IS CHAFED.  REPAIRED IAW EA.
